# SDR TWAA0018102

- Difficulty date: November 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 4,165 hours, 2,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 18 TO 21.  REPLACED THE BATTERIES.  CHECK-C 7-1-00 STL.
